# SDR ASAA2023110145987

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 6,528 hours, 1,862 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMT MSG ENG 1 EEC C1 SHOWS. GROUNDED - YES. REF TSR715194 FOR CORRELATED FAULTS 73-43301 AND 73-43291. PERFORMED IFIM G73-202-00-810-855 AND TASK G73-21-00-810-937 FOR CORRELATED FAULT MAINT MSG 73-43850 "ENGINE FAN INLET (T12) TEMPERATURE SENSOR AND CALCULATED ADIRU AIR TEMPERATURE SIGNALS DO NOT AGREE." DETERMINED TO BE INTERMITTENT. GROUND VERIFICATION PASS.
